# SDR DL757030410

- Difficulty date: May 2, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 59,081 hours, 32,335 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT DUCT LEAK. EICAS MSG. WITH CORRESPONDING DUCT LEAK LT ON AIR CONDITIONING PANEL.  FOUND PNEUMATIC DUCT LT WING LEAKING. RESECURED. NO FURTHER LEAKS NOTED
